| Catalog Number |
6570-0-132 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
It was reported that in performing a primary hip (side not reported) procedure, the 32mm +0 head would not lock onto the accolade ii stem.The head was able to be manually removed by the surgeon.Another head was immediately available and locked onto the stem with no issues.Rep reported that no case time was lost (no surgical delay).
Additional Manufacturer Narrative
An event regarding a size/fit issue involving a ceramic head was reported.The event was not confirmed.Dimensional inspection: a dimensional inspection was performed on the returned device where all dimensions were found to be within specification.Functional inspection: not performed as the exact failure mode could not be replicated.Material analysis: not performed as the reported event is not related to material integrity of the device.Medical records received and evaluation: a medical review was not performed because no medical information was provided.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined because insufficient information was provided.Further information such as operative reports are needed to investigate this event further.If additional information becomes available, this investigation will be reopened.
Event or Problem Description